Delayed onset of bilateral anterior uveitis secondary to erlotinib

Y.-F. Wu, Veronica Preda, James Jabbour

Research output: Contribution to journalArticlepeer-review

18 Downloads (Pure)

Abstract

Anterior uveitis is a rare complication associated with erlotinib. We report a unique case of delayed onset bilateral acute anterior uveitis at 21 months after commencement of erlotinib and review previous case reports in the literature on erlotinib associated anterior uveitis. Our patient was treated with frequent topical corticosteroid and a cycloplegic agent with good response whilst continued on erlotinib. Physicians should be aware of this potential complication and an urgent ophthalmology review is warranted when patients on erlotinib present with blurry vision, ocular injection and pain. Topical corticosteroid therapy often produces good clinical outcome.
Original languageEnglish
Article number2129
Pages (from-to)185-187
Number of pages3
Journal International Journal of Clinical Case Studies and Reports
Volume3
Issue number2
Publication statusPublished - 1 Mar 2021

Bibliographical note

Copyright the Author(s) 2021. Version archived for private and non-commercial use with the permission of the author/s and according to publisher conditions. For further rights please contact the publisher.

Keywords

  • Erlotinib
  • Anterior uveitis
  • Epidermal growth factor receptor (EGFR)
  • Tyrosine kinase inhibitor
  • Non-small cell lung cancer

Fingerprint

Dive into the research topics of 'Delayed onset of bilateral anterior uveitis secondary to erlotinib'. Together they form a unique fingerprint.

Cite this